MathSciNet Relay Station
MathSciNet bibliographic data
MR1301029 47H06 (47H10 47H15)
Hirano, Norimichi; Kalinde, A. K. On perturbations of $m$-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 124 (1996), no. 4, 1183–1190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement